Publication Abstracts

Canuto et al. 1997

Canuto, V.M., M.S. Dubovikov, and A. Dienstfrey, 1997: Turbulent convection in a spectral model. Phys. Rev. Lett., 78, 662-665, doi:10.1103/PhysRevLett.78.662.

New laboratory and numerical simulation data on turbulent convection have become available. We generalize a recent spectral model of turbulence, which was previously tested on a variety of homogeneous flows, to treat inhomogeneous flows so as to study thermal convection. The model has no adjustable constants. We recover the available data (for large aspect ratios). We further derive an alytic expression for the Nusselt number versus Rayleigh and Prandtl numbers (in the limit of negligible diffusion).

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ca02100q,
  author={Canuto, V. M. and Dubovikov, M. S. and Dienstfrey, A.},
  title={Turbulent convection in a spectral model},
  year={1997},
  journal={Phys. Rev. Lett.},
  volume={78},
  pages={662--665},
  doi={10.1103/PhysRevLett.78.662},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ca02100q
AU  - Canuto, V. M.
AU  - Dubovikov, M. S.
AU  - Dienstfrey, A.
PY  - 1997
TI  - Turbulent convection in a spectral model
JA  - Phys. Rev. Lett.
VL  - 78
SP  - 662
EP  - 665
DO  - 10.1103/PhysRevLett.78.662
ER  -

[ Close ]

• Return to 1997 Publications

• Return to Publications Homepage